Dec 25, 2010
If a patient has Kaposi Sarcoma associated with aids and has just one round of chemo will the inner and outer lesions fall off after 3 weeks or 2 months?
| Response from Dr. Holodniy
It depends on the stage of HIV infection, whether someone is on HIV meds or not, and the extent of the KS lesions. Thus, hard to offer a prediction.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Early Stage Kaposi's Sarcoma
- Patch Stage Kaposi's Sarcoma
- Skin Lesion On Hand Of Aids Patient With Kaposi's Sarcoma
- What Happens If You Have Unprotected Sex And You Have Hpv?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.